Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 156, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at May 1, 2016, 9:46 PM CDT for Caddo Parish, De Soto Parish, Louisiana. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2016, 9:46 PM CDT (02:46 UTC)
- Expired
- May 1, 2016, 10:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Caddo Parish, LA, De Soto Parish, LA
The radar
The Shreveport radar (KSHV), 25 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 2.8 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 767 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1159 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.4
The text
As transmitted.
603
WUUS54 KSHV 020246
SVRSHV
LAC017-031-020330-
/O.NEW.KSHV.SV.W.0156.160502T0246Z-160502T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
946 PM CDT SUN MAY 1 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CADDO PARISH IN NORTHWESTERN LOUISIANA...
CENTRAL DE SOTO PARISH IN NORTHWESTERN LOUISIANA...
* UNTIL 1030 PM CDT
* AT 945 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
GRAND CANE...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SHREVEPORT...MANSFIELD...SOUTH MANSFIELD...GRAND CANE...REEDS STORE...
ROBSON...CASPIANA...KINGSTON AND FRIERSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3206 9387 3242 9369 3242 9367 3240 9369
3239 9366 3241 9367 3241 9366 3238 9363
3237 9363 3236 9361 3235 9362 3235 9359
3230 9354 3229 9355 3229 9353 3224 9356
3224 9361 3220 9358 3200 9370
TIME...MOT...LOC 0245Z 211DEG 17KT 3209 9376
HAIL...1.00IN
WIND...60MPH
$$
152 follow-up statements
033
WWUS54 KSHV 020303
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1003 PM CDT SUN MAY 1 2016
LAC017-031-020330-
/O.CON.KSHV.SV.W.0156.000000T0000Z-160502T0330Z/
CADDO LA-DE SOTO LA-
1003 PM CDT SUN MAY 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHEASTERN CADDO AND NORTH CENTRAL DE SOTO PARISHES...
AT 1003 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
MANSFIELD...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CASPIANA...ROBSON...KINGSTON AND FRIERSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3211 9380 3237 9365 3236 9361 3235 9362
3235 9359 3230 9354 3229 9355 3229 9353
3224 9356 3224 9361 3220 9358 3207 9366
TIME...MOT...LOC 0303Z 215DEG 17KT 3216 9368
HAIL...1.00IN
WIND...60MPH
$$
15384
WWUS54 KSHV 020326
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1026 PM CDT SUN MAY 1 2016
LAC017-031-020336-
/O.EXP.KSHV.SV.W.0156.000000T0000Z-160502T0330Z/
CADDO LA-DE SOTO LA-
1026 PM CDT SUN MAY 1 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CADDO AND NORTH
CENTRAL DE SOTO PARISHES WILL EXPIRE AT 1030 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3211 9380 3237 9365 3236 9361 3235 9362
3235 9359 3230 9354 3229 9355 3229 9353
3224 9356 3224 9361 3220 9358 3207 9366
TIME...MOT...LOC 0321Z 211DEG 17KT 3216 9368
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 2:47 PM CDT, 6 hours 59 minutes earlier.
Area forecast discussion, May 1, 2:47 PM CDT, 6 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 247 PM CDT SUN MAY 1 2016 AVIATION... THIS AFTERNOON AN INVERTED SURFACE TROUGH OF LOW PRESSURE AND SURFACE BOUNDARY ACROSS THE FOUR STATE REGION FROM DEEP EAST TEXAS ACROSS NORTH CENTRAL LOUISIANA AND INTO SOUTHEAST OKLAHOMA WILL BE THE FOCUS FOR SHOWERS AND THUNDERSTORMS. ALSO MVFR CLOUDS AND CEILINGS IN AND NEAR THE SHOWERS AND THUNDERSTORMS WILL PREVAIL WITH REDUCED VISIBILITIES IN THE CONVECTION. EXPECTING THE BOUNDARY AND TROUGH TO SHIFT NORTHWEST SLIGHTLY DURING THE AFTERNOON AND EVENING...BECOMING NEARLY STATIONARY LATE TONIGHT...THEN FORECASTING THE BOUNDARY AND WIND SHIFT NUDGING BACK TO THE SOUTHEAST NEAR DAYBREAK. MVFR/IFR CATEGORIES EXPECTED TO PREVAIL ALONG AND NEAR THE BOUNDARY AND SURFACE TROUGH OVERNIGHT AND INTO THE EARLY MORNING...THEN RETURNING TO VFR IN THE MID TO LATE MORNING AS THE CONVECTION SHIFTS NORTHEAST AND EAST OUT OF THE AREA BY EARLY TO MID AFTERNOON MONDAY. SURFACE WINDS WILL BE VARIABLE LESS THAN 7 KNOTS WITH THE TROUGH AND NORTHEAST TO NORTH AROUND THE BACK OF THE SURFACE BOUNDARY AND TROUGH OF LOW PRESSURE. NORTH TO NORTHEAST WINDS WILL PREVAIL FOR MANY OF THE SOUTHWEST ARKANSAS...NORTHEAST AND EAST TEXAS SITES AND PARTS OF NORTHWEST LOUISIANA DURING THE AFTERNOON BEFORE THE BOUNDARY LIFTS BACK NORTH THEN RETURN TO THE NORTH TO NORTHEAST DIRECTION DURING THE EARLY MORNING HOURS AND THE REMAINING TERMINAL SITE OF SOUTH CENTRAL ARKANSAS...NORTH CENTRAL LOUISIANA AND INTO DEEP EAST TEXAS IN THE LATE MORNING TO EARLY AFTERNOON MONDAY. /06/ && .PREV DISCUSSION... /ISSUED 1113 AM CDT SUN MAY 1 2016/ DISCUSSION... HAVE LOWERED AFTN POPS AS CONVECTION SKIRTING THE SE CWA...HAS SHIFTED FURTHER AWAY TO THE SOUTH AND EAST. HOWEVER...THIS RETURNING BOUNDARY IS STILL EXPECTED...AND WITH AFTN HEATING...EXPECT SCATTERED CONVECTION TO BEGIN FILLING IN OVER MAINLY NORTH LA PORTIONS OF AREA. ALSO...12Z SOUNDING AT KSHV VERY MARGINAL FOR CONVECTION...AS BOTH SURFACE BASED INVERSION NEEDS TO ERODE...IN ADDITION TO COMPLETE ABSENCE OF MOISTURE ABOVE 700 MB. THUS...HAVE LOWERED POPS TO 10 PERCENT NW TO 40 PERCENT OVER SE CWA. NO OTHER CHANGES MADE./VII/. PREV DISCUSSION... /ISSUED 640 AM CDT SUN MAY 1 2016/ && .PRELIMINARY POINT TEMPS/POPS... SHV 84 62 74 54 / 20 40 50 20 MLU 83 65 74 56 / 30 60 70 40 DEQ 78 55 70 48 / 10 50 30 10 TXK 81 59 71 51 / 10 50 30 10 ELD 83 61 72 53 / 20 40 50 20 TYR 80 59 71 51 / 20 40 50 10 GGG 83 61 72 53 / 20 40 50 20 LFK 83 65 75 56 / 30 60 70 40 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 06/07
Hazardous weather outlook, May 1, 12:03 PM CDT, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1203 PM CDT SUN MAY 1 2016 ARZ050-051-059>061-070>073-LAZ001>006-010>012-014-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>151-021715- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-OUACHITA-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA- 1203 PM CDT SUN MAY 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE...MAINLY LATE THIS AFTERNOON AND OVERNIGHT...AS A WARM FRONT LIFTS NORTHWARD INTO THE AREA. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH MONDAY AFTERNOON...BEFORE A COLD FRONT MOVES THROUGH THE REGION AND BRINGS AN END TO THE RAIN FOR THE REMAINDER OF THE WEEK. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT. LAZ013-017>022-TXZ152-153-165>167-021715- JACKSON-SABINE-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1203 PM CDT SUN MAY 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REDEVELOP ALONG A SLOWLY NORTHWARD MOVING COLD FRONT THIS AFTERNOON...POSSIBLY BECOMING MORE WIDESPREAD DURING THE OVERNIGHT HOURS. SOME OF THESE STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL AND STRONG GUSTY WINDS...WITH THE POSSIBILITY OF ISOLATED FLOODING OF MAINLY LOW LYING AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS ALONG WITH THE POSSIBILITY OF LOCALLY HEAVY RAINFALL WILL CONTINUE THROUGH MONDAY EVENING BEFORE A COLD FRONT MOVES US THROUGH THE REGION BRINGING AND END TO THE RAIN FOR THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL LIKELY NOT BE NEEDED THROUGH TONIGHT. VII
In the hours before
Local storm report, May 1, 8:02 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
802 PM CDT SUN MAY 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM HAIL STRONG 33.11N 92.36W
05/01/2016 E1.75 INCH UNION AR LAW ENFORCEMENT
GOLFBALL SIZE HAIL FELL IN STRONG.
&&
EVENT NUMBER SHV1600483
15Local storm report, May 1, 8:08 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
808 PM CDT SUN MAY 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM TSTM WND DMG 3 NNW STRONG 33.15N 92.38W
05/01/2016 UNION AR LAW ENFORCEMENT
TREE DOWN ON POWER LINES ON PIGEON HILL ROAD AND WARD
ROAD. POWER IS OUT TO MUCH OF THIS AREA.
&&
EVENT NUMBER SHV1600484
15Local storm report, May 1, 8:09 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
809 PM CDT SUN MAY 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM TSTM WND DMG W STRONG 33.11N 92.36W
05/01/2016 UNION AR LAW ENFORCEMENT
TREE DOWN ON HIGHWAY 82 ON THE WEST SIDE OF STRONG.
&&
EVENT NUMBER SHV1600485
15Special weather statement, May 1, 8:20 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
820 PM CDT SUN MAY 1 2016
LAZ001-010-011-020200-
RED RIVER LA-DE SOTO LA-CADDO LA-
820 PM CDT SUN MAY 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CADDO...CENTRAL DE
SOTO AND NORTHWESTERN RED RIVER PARISHES UNTIL 900 PM CDT...
AT 820 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF MANSFIELD...MOVING NORTHEAST AT 15 MPH.
DIME SIZE HAIL AND STRONG WINDS BETWEEN 40 AND 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LOGGY BAYOU...CARMEL...GRAND BAYOU...CASPIANA AND NINOCK.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3209 9370 3238 9364 3237 9361 3235 9362
3235 9358 3233 9358 3234 9355 3231 9355
3231 9353 3229 9355 3230 9352 3227 9352
3228 9350 3224 9349 3226 9349 3226 9348
3225 9346 3224 9347 3223 9338 3200 9351
TIME...MOT...LOC 0120Z 212DEG 15KT 3211 9359
15Special weather statement, May 1, 8:44 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
844 PM CDT SUN MAY 1 2016
LAZ010-TXZ153-020230-
DE SOTO LA-SHELBY TX-
844 PM CDT SUN MAY 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DE SOTO PARISH IN
NORTHWESTERN LOUISIANA AND NORTHEASTERN SHELBY COUNTIES UNTIL 930 PM
CDT...
AT 844 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHEAST OF SHELBYVILLE...OR 13 MILES EAST OF CENTER...MOVING
NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HUXLEY...SOUTH MANSFIELD AND STANLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3180 9406 3208 9389 3197 9362 3185 9381
3185 9388 3181 9387 3175 9397
TIME...MOT...LOC 0144Z 216DEG 19KT 3183 9395
15Local storm report, May 1, 9:33 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
933 PM CDT SUN MAY 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL STANLEY 31.96N 93.90W
05/01/2016 E0.75 INCH DE SOTO LA PUBLIC
PENNY SIZE HAIL FELL IN STANLEY.
&&
EVENT NUMBER SHV1600486
15The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 8:20 PM CDT | Special Weather Statement | SHV | Red River | 40 min |
| May 1, 8:44 PM CDT | Special Weather Statement | SHV | De Soto | 46 min |
| May 1, 9:03 PM CDT | Severe Thunderstorm Warning | SHV | De Soto | 42 min |
| May 1, 11:42 PM CDT | Special Weather Statement | SHV | Bossier | 48 min |
| May 2, 12:01 AM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, Webster | 40 min |
| May 2, 7:28 AM CDT | Special Weather Statement | SHV | Caddo | 47 min |
| May 2, 9:00 AM CDT | Areal Flood Advisory | SHV | Bienville, Bossier, Caddo, Claiborne, Jackson, Lincoln and 1 more | 4 hr |
| May 2, 9:11 AM CDT | River Flood Warning | SHV | Bossier | 45 hr |
| May 2, 11:17 AM CDT | Areal Flood Advisory | SHV | Lincoln, Ouachita, Union | 3 hr |
| May 2, 11:28 AM CDT | Areal Flood Advisory | SHV | Caldwell, Grant, LaSalle, Sabine, Winn | 4 hr |
| May 2, 11:40 AM CDT | Areal Flood Advisory | SHV | Natchitoches | 3 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.